# SDR ASAA2020031832455

- Difficulty date: March 15, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 48,776 hours, 14,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PRIOR TO TOP OF DESCENT, MASTER RECALL PRESS ILLUMINATED PACK LIGHT. EXTINGUISHED AFTER RESET. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 21-53 TASK 807, NO FAULTS FOUND. ACCOMPLISHED FIM 21-62 TASK 801, NO FAULTS FOUND. PACK LIGHT NOT ILLUMINATED.
